Hi, I'm new to this board, but not wrongdiagnosis.com, this time though I cannot find something to put all of my symptoms together....So on with the symptoms.....
For the past 3 months, every time after my period I get this smelly discharge, and it seems to have a different smell each time. I have had some antibiotics hanging around, so I've taken them...It did go away, I just dont know if it was from the meds or not....It takes about a week to a week and a half for it to go away.
Then I have also been cramping. The cramping was so so bad during my period, I couldnt move. But also, for the past 3 months, I have been cramping EVERY DAY....not alot persay, but enough to notice.
ALSO, my breasts have been hurting, well after my period...and it just makes me wonder with everything else going on....They also seem to be swollen, unless they just got bigger *shrug*. I also dont want to have intercourse anymore, which isnt helping at all, especially with the DH. I've been sleeping alot too, sometimes going to bed at 6:30PM and not waking up until 6AM. Thats way to much sleep. I've also been VERY irritable. to the point I'm yelling at everyone and anything that just happens to annoy me (walk by me) at that time.
Now a little about my past....Last November I had surgery to remove a cyst from my ovary that was the size of a baseball.....I have been told from my dr that I have polycystic ovarian syndrome, but I have never had any symtoms from it aside from the pearl like cysts on my ovaries. My tubes were also tied during this surgery. 3 years ago I had an emergency c-section due to placental abruption. My first pregnancy 5 years ago, I had no issues with.
I just don't know what all the symptoms could be together, unless it is more than one thing....Frankly its getting very annoying, and I just want to figure out what is wrong so I can fix it. Any help/insight would be GREATLY appreciated.
Thanks in advance,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?